# SDR CALA9700144

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 744, RBL 15 TO LBL 15.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED.  A FLOORBEAM REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-2.
